Helena Reis

Rebelo JC, Reis H. Discrete orbits, recurrence and solvable subgroups of Diff(C^2,0). Journal of Geometric Analysis. 2017;27(1):1-55.
Rebelo JC, Reis H. 2-dimensional Lie algebras and separatrices for vector fields on (C^3,0). Journal de Mathématiques Pures et Appliquées. 2016;105(2):248-264.
Rebelo JC, Reis H. A note on integrability and finite orbits for subgroups of Diff(C^n,0). Bulletin of the Brazilian Mathematical Society. 2015;46(3):469-490.
Rebelo JC, Reis H. Cyclic stabilizers and infinitely many hyperbolic orbits for pseudogroups on (C,0). J. Inst. Math. Jussieu. 2014;13(2):413-446.
Pinheiro S, Reis H. Topological aspects of completely integrable foliations. J. Lond. Math. Soc.. 2014;89(2):415-433.
Rebelo JC, Reis H. Uniformizing complex ODEs and applications. Revista Matemática Iberoamericana. 2014;30(3):799-874.
Mattei JF, Rebelo JC, Reis H. Generic pseudogroups on (C,0) and the topology of leaves. Compositio Mathematica. 2013;149(8):1401-1430.
Rebelo JC, Reis H. Separatrices for C^2 actions on 3-manifolds. Commentarii Mathematici Helvetici. 2013;88(3):677-714.
Reis H. Semi-complete vector fields of saddle-node type in C^n. Trans. Amer. Math. Soc.. 2008;360(12):6611-6630.
Reis H. Semi-complete foliations associated to Hamiltonian vector fields in dimension 2. J. Math. Anal. Appl.. 2007;328(2):813-820.
Reis H. Equivalence and semi-completude of foliations. Nonlinear Analysis. Theory, Methods & Applications. 2006;64(8):1654-1665.
Basto-Gonçalves J, Reis H. The geometry of 2×2 systems of conservation laws. Acta Applicandae Mathematicae. 2005;88(3):269-329.